A constructive study of identifiability and controllability of linear stationary differential-algebraic systems
Differencialʹnye uravneniâ, Tome 42 (2006) no. 11, pp. 1524-1531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_11_a8,
author = {S. A. Minyuk and A. V. Metel'skii},
title = {A constructive study of identifiability and controllability of linear stationary differential-algebraic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1524--1531},
year = {2006},
volume = {42},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_11_a8/}
}
TY - JOUR AU - S. A. Minyuk AU - A. V. Metel'skii TI - A constructive study of identifiability and controllability of linear stationary differential-algebraic systems JO - Differencialʹnye uravneniâ PY - 2006 SP - 1524 EP - 1531 VL - 42 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_11_a8/ LA - ru ID - DE_2006_42_11_a8 ER -
%0 Journal Article %A S. A. Minyuk %A A. V. Metel'skii %T A constructive study of identifiability and controllability of linear stationary differential-algebraic systems %J Differencialʹnye uravneniâ %D 2006 %P 1524-1531 %V 42 %N 11 %U http://geodesic.mathdoc.fr/item/DE_2006_42_11_a8/ %G ru %F DE_2006_42_11_a8
S. A. Minyuk; A. V. Metel'skii. A constructive study of identifiability and controllability of linear stationary differential-algebraic systems. Differencialʹnye uravneniâ, Tome 42 (2006) no. 11, pp. 1524-1531. http://geodesic.mathdoc.fr/item/DE_2006_42_11_a8/